# SDR HALA2015082500169

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 22,605 hours, 53,667 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Condition: Damaged
- Location: Right
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A DAMAGE ON THE RT CANOE.  FOUND HOLE ON L/E TIP OF RT VORTILON (.0937" X .2500").  REPAIRED IAW E105-481-208.
